Alert archive / Michigan / Small Craft Advisories in 2014
Small Craft Advisory 53, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Oct 14, 2014, 3:41 AM EDT. It took effect at Oct 14, 2014, 5:00 PM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Oct 14, 2014, 3:41 AM EDT (07:41 UTC)
- In effect from
- Oct 14, 2014, 5:00 PM EDT
- Expired
- Oct 15, 2014, 10:36 AM EDT
- In force
- 18 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
715 WHUS73 KAPX 140741 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 341 AM EDT TUE OCT 14 2014 LMZ344>346-141545- /O.NEW.KAPX.SC.Y.0053.141014T2100Z-141015T0900Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 341 AM EDT TUE OCT 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
7 follow-up statements
387 WHUS73 KAPX 141506 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1106 AM EDT TUE OCT 14 2014 LMZ344>346-142315- /O.CON.KAPX.SC.Y.0053.141014T2100Z-141015T0900Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1106 AM EDT TUE OCT 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
737 WHUS73 KAPX 142043 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 443 PM EDT TUE OCT 14 2014 LMZ323-341-342-150445- /O.EXA.KAPX.SC.Y.0053.141014T2100Z-141015T0900Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 443 PM EDT TUE OCT 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ344>346-150445- /O.CON.KAPX.SC.Y.0053.141014T2100Z-141015T0900Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 443 PM EDT TUE OCT 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
929 WHUS73 KAPX 142105 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 505 PM EDT TUE OCT 14 2014 LMZ341-344>346-150515- /O.UPG.KAPX.SC.Y.0053.000000T0000Z-141015T0900Z/ /O.NEW.KAPX.GL.W.0014.141014T2105Z-141015T0900Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 505 PM EDT TUE OCT 14 2014 ...GALE WARNING IN EFFECT UNTIL 5 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LMZ323-342-150515- /O.CON.KAPX.SC.Y.0053.000000T0000Z-141015T0900Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 505 PM EDT TUE OCT 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
026 WHUS73 KAPX 150212 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1012 PM EDT TUE OCT 14 2014 LMZ344>346-151015- /O.CAN.KAPX.GL.W.0014.000000T0000Z-141015T0900Z/ /O.EXB.KAPX.SC.Y.0053.000000T0000Z-141015T1200Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1012 PM EDT TUE OCT 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-150900- /O.CON.KAPX.GL.W.0014.000000T0000Z-141015T0900Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 1012 PM EDT TUE OCT 14 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>347-LSZ321-322-151015- /O.EXB.KAPX.SC.Y.0053.000000T0000Z-141015T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1012 PM EDT TUE OCT 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-342-151015- /O.EXT.KAPX.SC.Y.0053.000000T0000Z-141015T1200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 1012 PM EDT TUE OCT 14 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
600 WHUS73 KAPX 150341 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1141 PM EDT TUE OCT 14 2014 LMZ341-151145- /O.CAN.KAPX.GL.W.0014.000000T0000Z-141015T0900Z/ /O.EXA.KAPX.SC.Y.0053.000000T0000Z-141015T1200Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 1141 PM EDT TUE OCT 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>347-LMZ323-342-344>346-LSZ321-322-151145- /O.CON.KAPX.SC.Y.0053.000000T0000Z-141015T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1141 PM EDT TUE OCT 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
848 WHUS73 KAPX 150830 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 430 AM EDT WED OCT 15 2014 LHZ345>347-LMZ323-341-342-344>346-LSZ321-322-151600- /O.EXT.KAPX.SC.Y.0053.000000T0000Z-141015T1600Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 430 AM EDT WED OCT 15 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT TODAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
416 WHUS73 KAPX 151436 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1036 AM EDT WED OCT 15 2014 LHZ345>347-LMZ323-341-342-344>346-LSZ321-322-151545- /O.CAN.KAPX.SC.Y.0053.000000T0000Z-141015T1600Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1036 AM EDT WED OCT 15 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Oct 14, 1:15 AM EDT, 2 hours 26 minutes earlier.
Area forecast discussion, Oct 14, 1:15 AM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 115 AM EDT TUE OCT 14 2014 .SYNOPSIS... ISSUED AT 354 PM EDT MON OCT 13 2014 LOW PRESSURE OVER THE LOWER MISSISSIPPI VALLEY WILL SLOWLY LIFT INTO THE GREAT LAKES THROUGH THE WORK WEEK...PROVIDING NUMEROUS PERIODS OF RAIN THIS EVENING RIGHT ON THROUGH FRIDAY. SOME OF THAT RAIN WILL BE LOCALLY HEAVY...WITH A FEW THUNDERSTORMS ALSO POSSIBLE TONIGHT INTO TUESDAY. TEMPERATURES WILL TREND ON THE MILD SIDE FOR MID OCTOBER THROUGH LATE WEEK...BEFORE COOLING OFF ONCE AGAIN THIS WEEKEND. && .UPDATE... ISSUED AT 910 PM EDT MON OCT 13 2014 THE RAIN IS MOVING INTO THE REGION ON TIME AND IS BEGINNING TO OVERSPREAD THE FORECAST AREA. THE HEAVIEST RAIN LOOKS TO BE WHERE WE HAVE EXPECTED IT. SO AT THIS POINT, NO CHANGES ARE EXPECTED. && .SHORT TERM...(THIS EVENING THROUGH TONIGHT) ISSUED AT 354 PM EDT MON OCT 13 2014 ...MORE WET WEATHER ON THE WAY TONIGHT... HIGH IMPACT WEATHER POTENTIAL: HEAVY RAINFALL A GOOD BET ACROSS EASTERN UPPER/FAR NORTHWEST LOWER MICHIGAN TONIGHT. SOME EMBEDDED CONVECTION...POSSIBLY SOME GUSTY WINDS WITH HEAVIER DOWNPOURS. PATTERN SYNOPSIS/FORECAST: 998MB SURFACE LOW WAS LOCATED OVER SOUTHWEST MISSOURI THIS AFTERNOON...TRACKING TOWARD A 3-4MB/3H PRESSURE FALL CENTER TO ITS NORTH/NORTHEAST. A WARM FRONT EXTENDS NORTHEAST INTO INDIANA/OHIO...AND AN ELONGATED INVERTED TROUGH REACHES NORTH INTO THE UPPER MIDWEST AND NORTHWEST ONTARIO. SURGE OF DEEP MOISTURE ADVECTING NORTH AHEAD OF THIS SYSTEM...WITH GOES SOUNDER PRECIPITABLE WATER ANALYSIS SHOWING 30-40+MM VALUES SPREADING ACROSS THE OHIO RIVER. EXIT REGION OF A 130KT JET STREAK OVER THE UPPER MISSISSIPPI VALLEY HELPING WRING OUT PRECIPITATION ACROSS THE MIDDLE/LOWER MISSISSIPPI VALLEY. SKIES WERE MAINLY CLOUDY ACROSS NORTHERN MICHIGAN WITH SOME AREAS OF FOG AND DRIZZLE...AND A FEW PATCHY BREAKS IN THE CLOUD DECK. MISSOURI SURFACE LOW WILL SLOW ITS NORTHEAST ADVANCE TONIGHT AS UPPER DYNAMICS SWEEP ACROSS THE MID/LOWER MISSISSIPPI VALLEY. A WARM FRONT WILL LIFT THROUGH LOWER MICHIGAN TONIGHT AND LIKELY GET HUNG UP IN THE STRAITS VICINITY THROUGH TUESDAY MORNING. PRIMARY FORECAST CONCERNS: PRECIPITATION AMOUNTS...THUNDER CHANCES. TONIGHT...NORTHWARD MOVING WARM FRONTAL ZONE EXPECTED TO PROVIDE THE FOCUS FOR A GOOD RAINFALL EVENT TONIGHT FROM EASTERN WISCONSIN/UPPER MICHIGAN/FAR NORTHWEST LOWER MICHIGAN. STRONG MOISTURE INFLOW PROVIDED BY A SOUTHERLY 60+KT LOW LEVEL JET...PRECIPITABLE WATER VALUES LIKELY EXCEEDING 1.50 INCHES (MORE THAN 3 STANDARD DEVIATIONS ABOVE THE MEAN)...AND STRONG DYNAMIC FORCING (LOW/MID LEVEL FRONTOGENESIS AND JET EXIT REGION FORCING) WILL HELP THE CAUSE TONIGHT. LIKE THE IDEA OF A SWATH OF 1-2 INCHES OF RAINFALL THROUGH DAYBREAK TUESDAY ACROSS EASTERN UPPER AND ALONG THE NORTHWEST LOWER SHORELINE COUNTIES...WITH 0.50-1.00 INCH AMOUNTS WEST OF A CAD-PZQ LINE AND UP TO 0.50 INCH TO THE EAST THOUGH COULD BE LOCALLY HIGHER. WILL LIKELY SEE SOME EMBEDDED THUNDERSTORMS ESPECIALLY ACROSS NORTHERN LOWER TONIGHT...WHICH WILL LOCALLY ENHANCE RAINFALL RATES. CAN'T RULE OUT SOME GUSTY WINDS WITH ANY THUNDERSTORMS GIVEN STRONG LOW LEVEL MOMENTUM AND MOSTLY UNIDIRECTIONAL WIND PROFILES. WOULD EXPECT TEMPERATURES TO SLOWLY RISE TONIGHT WITH ARRIVAL OF WARM SECTOR ACROSS NORTHERN LOWER MICHIGAN...MORE STEADY OR SLOWLY RISING ACROSS EASTERN UPPER. && .LONG TERM...(TUESDAY THROUGH MONDAY) ISSUED AT 354 PM EDT MON OCT 13 2014 ...REMAINING UNSETTLED OVER THE NEXT SEVERAL DAYS... HIGH IMPACT WEATHER POTENTIAL: LOCALIZED HEAVY RAINFALL POSSIBLE INTO TUESDAY THE WELL ADVERTISED STORM SYSTEM CURRENTLY CENTERED ACROSS THE EAST CENTRAL PLAINS CUTS OFF AND STALLS OUT ACROSS SOUTHERN GREAT LAKES THROUGH THE END OF THE WEEK (AS PER ECMWF GUIDANCE OVER THE LAST FEW DAYS). HOWEVER...EXTENDED MODELS DIFFER ON THE FINER DETAILS SUCH AS MOVEMENT/TIMING/PLACEMENT OF MOISTURE WHICH CONTINUES TO LEAD TO A CHALLENGING FORECAST. WILL CONTINUE TO LEAN TOWARD THE SLOWER AND MORE MOIST ECMWF SOLUTION DUE TO CONSISTENCY. MEANWHILE...IT STILL LOOKS FAIRLY MILD FOR MUCH OF THIS WEEK BEFORE A SHOT OF COLDER AIR DROPS IN FROM THE NORTHWEST THIS WEEKEND. THE MAIN LONG TERM FORECAST CONCERNS REVOLVE AROUND POPS THROUGH THE PERIOD AS WELL AS RAINFALL AMOUNTS AND POSSIBLE IMPACTS TUESDAY RIGHT ON THE THROUGH THE REMAINDER OF THE WEEK. TUESDAY AND TUESDAY NIGHT...MODERATE RAINFALL ALONG WITH SOME HEAVY DOWNPOURS LIKELY CONTINUE AS THE STORM SYSTEM MEANDERS SLOWLY NORTH NORTHEASTWARD TOWARD LOWER MICHIGAN. 6 HOUR FLASH FLOOD GUIDANCE RANGES FROM ABOUT 2 INCHES NORTHEAST TO BETWEEN 3 AND 3.5 INCHES SOUTHWEST. AS STATED YESTERDAY...NOTHING APPROACHING THESE VALUES IS EXPECTED IN THAT SHORT OF A TIME FRAME...THOUGH 24 HOUR TOTALS COULD APPROACH OR IN A FEW CASES TOP 2.5 INCHES. PONDING OF WATER IN THE USUAL SPOTS...LIKE IN LOW LYING SPOTS LIKE DITCHES AND ALONG SIDES OF ROADWAYS ARE EXPECTED AS WELL AS RISES ON AREA RIVERS AND STREAMS. THUNDER CHANCES APPEAR MINIMAL WITH MODELS ONLY ABLE TO GENERATE 100 OR SO J/KG OF ML CAPE BUT WILL LEAVE THE SMALL CHANCE ACROSS SOUTHEAST ZONES TUESDAY MORNING. HIGHS IN THE MIDDLE 50S TO THE MIDDLE 60S. LOWS IN THE UPPER 40S TO MIDDLE 50S. TUESDAY NIGHT THROUGH FRIDAY...EXTENDED MODELS ARE FINALLY CONVERGING ON THE SLOWER...MORE CUTOFF SCENARIO WHICH LIKELY MEANS PERIODS OF SHOWERS THROUGH MUCH OF THE WEEK. THERE IS A SMALL CHANCE THAT FRIDAY COULD END UP IN BETWEEN THE DEPARTING CLOSED LOW AND ANOTHER SYSTEM DROPPING SOUTHEAST OUT OF CANADA (BUT CONFIDENCE IS LOW ENOUGH THAT WILL STILL HAVE POPS IN THAT DAY AS WELL). CONFIDENCE REMAINS HIGH THAT IT WILL REMAIN MILD THROUGH THE WORK WEEK WITH VERY LITTLE DIURNAL RANGE DUE TO ABUNDANT LOW CLOUD COVER AS THE MIDNIGHT SHIFT SMARTLY POINTED OUT. SO WILL CONTINUE WITH HIGHS OF WELL INTO THE 50S TO THE LOWER 60S AND LOWS RANGING FROM THE UPPER 40S TO MIDDLE 50S. FRIDAY NIGHT THROUGH MONDAY...ANOTHER SYSTEM AND ASSOCIATED COLD FRONT DROP IN FROM THE NORTHWEST FRIDAY NIGHT INTO SATURDAY WITH COLDER AIR LINGERING ACROSS THE REGION THROUGH MONDAY. STILL BELIEVE THIS AIR MASS WILL BE COLD ENOUGH TO SUPPORT LAKE EFFECT RAIN SHOWERS FOR AT LEAST SATURDAY AND MAYBE SUNDAY AS WELL. CLOUDS THEN LIKELY LINGER INTO MONDAY WITH SLOW CLEARING POSSIBLE LATER IN THE DAY. HIGHS IN THE COOLER MIDDLE 40S TO LOWER 50S WITH LOWS IN THE 30S TO LOWER 40S. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 115 AM EDT TUE OCT 14 2014 A VERY TRICKY FORECAST OVER THE NEXT 24 HOURS WITH REGARD TO THE COVERAGE OF RAIN AND CEILING TRENDS. WITH THAT SAID...CONDITIONS SHOULD IMPROVE THE REST OF THE NIGHT TO MVFR AND VFR AS A WARM FRONT LIFTS THROUGH ALL TERMINAL SITES...THOUGH PERIODIC VERY BRIEF VISBY REDUCTIONS TO IFR IN HEAVIER RAIN ELEMENTS REMAIN POSSIBLE. A FRONTAL BOUNDARY IS EXPECTED TO SLOWLY SLIDE EASTWARD BACK THROUGH THE PLN-TVC-MBL TERMINALS AROUND MIDDAY...SHIFTING WINDS QUICKLY TO THE NORTH AND LIKELY BRINGING BACK WIDESPREAD IFR CEILINGS...WHILE APN MAINTAINS MVFR. ALL SITES SHOULD SEE PERIODS OF RAIN THROUGHOUT THE DAY...WITH A TRANSITION TO MORE SHOWERY AND DRIZZLY WEATHER LATER TONIGHT. && .MARINE... ISSUED AT 354 PM EDT MON OCT 13 2014 A WARM FRONT CUTTING UP ACROSS THE UPPER GREAT LAKES WILL RESULT IN VARYING WIND DIRECTIONS TONIGHT/TUESDAY..EAST/NORTHEAST ON WHITEFISH BAY...AND EAST TO SOUTHEAST WITHIN THE LAKE MICHIGAN/HURON NEARSHORE ZONES...WITH WINDS BACKING MORE TO THE NORTH ON WHITEFISH BAY/LAKE MICHIGAN TUESDAY MORNING. WINDS WILL BE GUSTY AT TIMES ON LAKE MICHIGAN TONIGHT...AND LAKE HURON TUESDAY MORNING WITH INCREASING NORTHEAST WINDS ON WHITEFISH BAY/LAKE MICHIGAN LATER TUESDAY... POSSIBLY NECESSITATING SMALL CRAFT ADVISORIES. ADVECTION FOG LIKELY TO BE AN ISSUE WITHIN LAKE HURON AND WHITEFISH BAY/ST. MARY'S RIVER NEARSHORE ZONES TONIGHT. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && UPDATE...JL SYNOPSIS...MG SHORT TERM...JPB LONG TERM...AS AVIATION...LAWRENCE MARINE...JPB
Hazardous weather outlook, Oct 13, 4:03 PM EDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 403 PM EDT MON OCT 13 2014 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 141100- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 403 PM EDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT. HEAVY RAINFALL IS EXPECTED TONIGHT ACROSS PRIMARILY EASTERN UPPER AND NORTHWEST LOWER MICHIGAN. MINOR FLOODING IS EXPECTED...SUCH AS PONDING OF WATER ALONG ROADWAYS AND IN LOW LYING AREAS. THUNDERSTORMS ARE POSSIBLE TONIGHT...MAINLY IN NORTHERN LOWER MICHIGAN. SEVERE STORMS ARE NOT EXPECTED...THOUGH GUSTY WINDS WILL BE POSSIBLE IN HEAVIER DOWNPOURS .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAVY RAINFALL MAY CONTINUE INTO TUESDAY. FLOODING OF SOME AREA RIVERS AND STREAMS WILL BE POSSIBLE. THUNDERSTORMS WILL BE POSSIBLE TUESDAY. THE BEST CHANCE WILL BE CLOSER TO SAGINAW BAY. SEVERE STORMS ARE AGAIN NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. JPB
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 5:05 PM EDT | Gale Warning | APX | 7 hr |
Nearby
Small Craft Advisories in Michigan, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.